# SDR AALA202202225402

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 58,450 hours, 29,216 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK ENTRY DOOR HAS 2 SCREWS THAT CAME LOOSE ON DOOR TRIM. DOOR WAS JAMMING CLOSED. REMOVED LOOSE SCREWS. THEY NEED TO BE REPLACED. INSTALLED SCREWS ON DOOR TRIM PER AMM 52-51-11.
